# SDR PNSA010927

- Difficulty date: September 27, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- Aircraft time: 22,460 hours
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Pressure Switch
- Part number: SS10127
- Part serial: 2007
- Condition: Blocked
- Part time: 199 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

During cruise RH low hydraulic warning light came on with normal pressure indication. Maintenance found hydraulic pressure switch bad for indicator light.
